# SDR OXB2007F00000

- Difficulty date: December 11, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N711MD
- Make and model: Cessna S550
- Aircraft serial: S5500066
- Engine: Pwa JT15D4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overspeed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

WHILE CLIMBING THROUGH 13K FEET, THE NR 2 ENGINE UNEXPECTEDLY OVERSPED AND THE ITT EXCEEDED THE LIMIT OF THE INDICATOR.  THE PILOT TRIED PULLING THE THROTTLE BACK TO IDLE BUT IT HAD NO EFFECT.  THE PILOTS WERE FORCED TO SHUTDOWN THE ENGINE IN FLIGHT.  (K)
